# SDR SWAA2023040723585

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,705 hours, 13,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT STRIPS @ ROW 12 LOOSE.<[01] RESECURED IAW MM 33-51-13
